# SDR DL76P070953

- Difficulty date: July 24, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 25,193 hours, 11,519 cycles
- Engine time: 25,207 hours, 11,522 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Circuit Card
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT DUCT LEAK LIGHT INFLIGHT CLIMBING THRU FL210.  CHECKED ALL DUCTS FROM RT ENGINE TO THE RT ISOL VALVE.  REPLACED WHEEL WELL OVHT ECS DUCT LEAK DETECTION SYS CONTROL CARD.  RAN ENGINES AT IDLE FOR 30 MINUTES, T/O POWER FOR 10 MINUTES AND 15 MINUTES AT CLIMB POWER.  NO TROUBLE NOTED.
